# SDR DXTA2014121605949

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 11,998 hours, 9,486 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 4093
- Condition: Failed
- Location: Brake Sys
- Part time: 4,014 hours, 3,035 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BRAKE SYS FAILED WITH LOW BRAKE PRESSURE & ANTI-SKID INOPERATIVE LIGHTS ON LANDING.   POWERED ACFT UP, AND RAN THE BRAKE SYSTEM SEVERAL TIMES AND COULD NOT FIND ANY DISCREPANCIES. INSPECTED THE WIRING FROM THE MOTOR, PRESSURE SWITCHES, AND THE RELAY COULD NOT FIND ANY DISCREPANCIES. THERE WERE NO BRAKE FAULTS ON THE SKID CONTROL FAULT DISPLAY UNIT. TWICE WHEN THE PUMP WAS RUNNING IT LAGGED DURING THE START UP PHASE BUT RAN FINE. SUSPECT POSSIBLE RELAY. REMOVED AND REPLACED THE BRAKE MOTOR. REMOVED AND REPLACED THE BRAKE RELAY. FUNCTIONAL CHECK OKAY, BRAKE BLEEDS OKAY.
